Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 177, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Oct 1, 2014, 7:38 PM CDT for Jackson County, Jefferson County, Kansas. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 1, 2014, 7:38 PM CDT (00:38 UTC)
- Expired
- Oct 1, 2014, 8:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Jackson County, KS, Jefferson County, KS
The radar
The Topeka radar (KTWX), 73 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 7:47 PM CDT | TSTM WND GST 63 | 1 S Mayetta, KS | DELAYED REPORT. KDOT WIND SENSOR. |
| Oct 1, 8:05 PM CDT | HAIL 1.75 | 2 S Holton, KS | |
| Oct 1, 8:06 PM CDT | HAIL 1.75 | Valley Falls, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 6:38 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.6 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
704
WUUS53 KTOP 020038
SVRTOP
KSC085-087-020130-
/O.NEW.KTOP.SV.W.0177.141002T0038Z-141002T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
738 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JACKSON COUNTY IN NORTHEAST KANSAS...
NORTHERN JEFFERSON COUNTY IN NORTHEAST KANSAS...
* UNTIL 830 PM CDT
* AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAYETTA...
AND MOVING EAST AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
HOLTON...VALLEY FALLS...OSKALOOSA...MAYETTA...DENISON...OZAWKIE AND
NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3917 9531 3931 9583 3947 9581 3948 9556
3942 9556 3942 9527
TIME...MOT...LOC 0038Z 266DEG 21KT 3938 9575
HAIL...2.50IN
WIND...70MPH
$$
GARGAN3 follow-up statements
972
WWUS53 KTOP 020052
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
752 PM CDT WED OCT 1 2014
KSC085-087-020130-
/O.CON.KTOP.SV.W.0177.000000T0000Z-141002T0130Z/
JEFFERSON-JACKSON-
752 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
JACKSON AND NORTHERN JEFFERSON COUNTIES UNTIL 830 PM CDT...
AT 750 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAYETTA...AND
MOVING EAST AT 20 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
VALLEY FALLS...OSKALOOSA...DENISON...OZAWKIE AND NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3917 9531 3933 9580 3947 9575 3948 9556
3942 9556 3942 9527
TIME...MOT...LOC 0052Z 282DEG 19KT 3937 9566
HAIL...2.50IN
WIND...70MPH
$$
GARGAN402
WWUS53 KTOP 020106
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
806 PM CDT WED OCT 1 2014
KSC085-020116-
/O.CAN.KTOP.SV.W.0177.000000T0000Z-141002T0130Z/
JACKSON-
806 PM CDT WED OCT 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3924 9530 3928 9559 3932 9559 3932 9560
3933 9560 3942 9558 3942 9557 3942 9541
3942 9540 3942 9527
TIME...MOT...LOC 0106Z 281DEG 30KT 3934 9548
$$
KSC087-020130-
/O.CON.KTOP.SV.W.0177.000000T0000Z-141002T0130Z/
JEFFERSON-
806 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JEFFERSON COUNTY UNTIL 830 PM CDT...
AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALLEY
FALLS...AND MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VALLEY FALLS AND NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3924 9530 3928 9559 3932 9559 3932 9560
3933 9560 3942 9558 3942 9557 3942 9541
3942 9540 3942 9527
TIME...MOT...LOC 0106Z 281DEG 30KT 3934 9548
HAIL...1.75IN
WIND...60MPH
$$
GARGAN280
WWUS53 KTOP 020119
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
819 PM CDT WED OCT 1 2014
KSC087-020130-
/O.CON.KTOP.SV.W.0177.000000T0000Z-141002T0130Z/
JEFFERSON-
819 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JEFFERSON COUNTY UNTIL 830 PM CDT...
AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALLEY
FALLS...AND MOVING EAST AT 35 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
VEHICLES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL JEFFERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3924 9530 3927 9553 3928 9550 3930 9549
3932 9546 3935 9545 3941 9545 3942 9541
3942 9527
TIME...MOT...LOC 0119Z 281DEG 30KT 3932 9535
HAIL...2.75IN
WIND...70MPH
$$
GARGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 7:28 PM CDT, 10 minutes earlier.
Area forecast discussion, Oct 1, 7:28 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 728 PM CDT Wed Oct 1 2014 ...Update to aviation forecast discussion... .SHORT TERM...(This Evening through Thursday) Issued at 320 PM CDT WED OCT 1 2014 Spring like conditions driving an early October forecast today as severe storms have developed over southeastern Kansas and west central Missouri. Earlier clouds and showers over eastern Kansas gave way to clearing early and then afternoon cumulus clouds as daytime heating ensued. Diffuse boundary / surface trof still appears to extend from near Newton Kansas northeast through Council Grove and into Wabaunsee county. Morning and afternoon soundings continue to show an unstable atmosphere, but low level winds in the surface trof have weakened through the day. Dewpoints near 70 continue to move northward into the counties south of the interstate. Conditional severe threat remains for east central Kansas. Lack of a strong forcing mechanism over our area makes forecast more difficult. However storms to the south have mid level energy moving into SE Kansas and NE Oklahoma, and hodographs going straight in the mid levels favor splits, with left movers approaching our south CWA edge at this time. Primary threat from these storms will be large hail and winds, although with outflow boundaries moving out of the southern and eastern storms, will need to watch for tornado threat as well. Worth mentioning these storms are producing considerable lightning and locally heavy rainfall. That said, the better conditions come together primarily for the counties along and SE of the turnpike where the watch is now in place. As the low level jet increases later this evening, may see additional strengthening if storms develop in south central Kansas and move into our southeast as the latest HRRR would suggest. .LONG TERM...(Thursday Night through Wednesday) Issued at 320 PM CDT WED OCT 1 2014 Main upper trough axis ejects eastward into the central plains on Thursday. The sfc low is progged to deepen through the day as it phases with the upper wave. Showers and thunderstorms from the overnight period will have made its way into north central KS by Thurs. morning. A decent 30 to 40 kt h85 jet may also support additional convection forming over east central KS. Through the day on Thursday, the main frontal boundary continues to trend more progressive in pushing east of the CWA by 00Z Friday. Dependent on mesoscale factors such as if and when morning convection in the east can clear out and where the boundary sets up by peak heating may form a few strong to severe storms in the late afternoon. Far eastern KS should see the best chances for severe weather with mainly high wind and large hail the primary hazards. Localized flooding may also pose a hazard for the entire area with an average of 0.5 to 2.5 inches of rainfall in the past 24 hours. Convection clears east Thursday evening as a stronger upper wave plunges southeast into the Great Lakes region. Strengthening mid and low level wind field pickup sfc speeds from the northwest between 20 and 25 mph sustained on Friday. Consensus operational guidance is hinting on a weak wave traversing through the mean flow across northeast Kansas on Friday. While model soundings do not show ample low level moisture, included a low end chance for showers. The main story through the weekend will be strong subsidence and cold air advection as highs fall Friday from the 70s to the 60s for Saturday. May need frost headlines for Saturday AM as trends with h85 temps continue to fall near 0C. Have lowered low temps down into the middle and lower 30s area wide. Extended period remains quiet and dry as northwest flow and blocking ridge holds over the western CONUS. Airmass modulates back with highs in the 70s and lows in the 50s. Another digging trough over the Great Lakes region may push weak embedded waves southward into the region on Wednesday where slight chances for precip were mentioned. && .AVIATION...(For the 00Z TAFs through 00Z Thursday Evening) Issued at 720 PM CDT WED OCT 1 2014 Scattered thunderstorms will affect the TAF sites for the next 2-3 hours before temporarily ending with the potential for another area of convection then aft 08z which could produce mvfr cigs and brief ifr vsbys in heavy rain. Winds will shift to the northwest and increase with mvfr stratus aft 19z as the cold front moves through the taf sites. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...67 LONG TERM...Bowen AVIATION...63
Hazardous weather outlook, Oct 1, 7:11 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 711 PM CDT WED OCT 1 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-030015- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 711 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THE REMAINDER OF THE EVENING HOURS. ALTHOUGH LARGE HAIL AND STRONG WINDS WILL BE THE MAIN HAZARDS AN ISOLATED TORNADO IS POSSIBLE SOUTH OF THE KANSAS TURNPIKE. OVERNIGHT PERIOD...THUNDERSTORMS WILL LIKELY REDEVELOP AND TRACK ACROSS NORTH CENTRAL AND NORTHEAST KANSAS. ADDITIONAL THUNDERSTORMS ARE ALSO POSSIBLE AFTER MIDNIGHT OVER EAST CENTRAL KANSAS. HAIL AND GUSTY WINDS ARE THE PRIMARY HAZARDS...ALTHOUGH ADDITIONAL HEAVY RAIN COULD POSE A LOCALIZED FLOODING POTENTIAL ESPECIALLY OVER NORTH CENTRAL KANSAS WHERE HEAVY RAINFALL OCCURRED LAST NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW SEVERE STORMS ARE POSSIBLE OVER EAST CENTRAL KANSAS THURSDAY AFTERNOON. IF MORNING CONVECTION CAN CLEAR OUT... STRONG TO SEVERE THUNDERSTORMS MAY REDEVELOP ALONG AND JUST AHEAD OF A COLD FRONT TRACKING SOUTHEASTWARD THROUGH THE REGION. DAMAGING WINDS...HEAVY RAIN AND LARGE HAIL ARE THE MAIN HAZARDS. LOWS IN THE LOWER TO MIDDLE 30S SATURDAY MORNING MAY DEVELOP PATCHY FROST OVER THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY STILL BE NEEDED THIS EVENING.
In the hours before
Local storm report, Oct 1, 4:34 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
434 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 5 SW GARNETT 38.23N 95.31W
10/01/2014 E1.75 INCH ANDERSON KS PUBLIC
A FEW GOLF BALL SIZE HAIL STONES COLLECTED BY CITIZEN. NO
SEVERE STRENGTH WINDS ASSOCIATED AT THE TIME.
&&
BDRAKESpecial weather statement, Oct 1, 5:33 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 533 PM CDT WED OCT 1 2014 KSZ022-023-012300- POTTAWATOMIE-RILEY- 533 PM CDT WED OCT 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RILEY AND NORTHWESTERN POTTAWATOMIE COUNTIES... THROUGH 600 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 30 MPH ACROSS PORTIONS OF CENTRAL RILEY AND NORTHWESTERN POTTAWATOMIE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...40 TO 50 MPH WIND GUSTS AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE OLSBURG AND WESTMORELAND. && LAT...LON 3956 9648 3938 9632 3920 9684 3937 9692 TIME...MOT...LOC 2233Z 233DEG 24KT 3934 9667 GARGAN
Local storm report, Oct 1, 6:22 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
622 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL NNW WESTMORELAND 39.40N 96.42W
10/01/2014 E1.00 INCH POTTAWATOMIE KS TRAINED SPOTTER
QUARTER SIZE HAIL COVERING THE GROUND.
&&
BDRAKELocal storm report, Oct 1, 6:33 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
633 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 4 ENE WESTMORELAND 39.41N 96.35W
10/01/2014 E1.00 INCH POTTAWATOMIE KS TRAINED SPOTTER
QUARTER TO LARGER SIZE HAIL WITH 50-60 MPH WINDS
&&
BDRAKELocal storm report, Oct 1, 7:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
731 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 7 SSW HOLTON 39.37N 95.79W
10/01/2014 E1.75 INCH JACKSON KS LAW ENFORCEMENT
AT 174 AND K ROAD.
&&
KCLocal storm report, Oct 1, 7:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
733 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 2 SW HOLTON 39.44N 95.76W
10/01/2014 E1.25 INCH JACKSON KS TRAINED SPOTTER
&&
KCThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:05 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Riley | 40 min |
| Oct 1, 7:10 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie | 35 min |
| Oct 1, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 50 min |
| Oct 1, 8:03 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 42 min |
| Oct 1, 8:21 PM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 24 min |
| Oct 1, 8:29 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 46 min |
| Oct 1, 8:39 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 51 min |
| Oct 1, 8:42 PM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 18 min |
| Oct 1, 9:02 PM CDT | Areal Flood Advisory | TOP | Jefferson | 3 hr |
| Oct 1, 9:08 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 52 min |
| Oct 1, 9:52 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 23 min |
| Oct 1, 10:11 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 30 min |
| Oct 1, 10:44 PM CDT | Special Weather Statement | TOP | Jefferson | 31 min |
| Oct 1, 10:53 PM CDT | Special Weather Statement | TOP | Douglas | 37 min |
| Oct 1, 11:29 PM CDT | Special Weather Statement | TOP | Douglas | 16 min |
| Oct 2, 6:41 AM CDT | Severe Thunderstorm Warning | TOP | Cloud | 49 min |
| Oct 2, 7:16 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 44 min |
| Oct 2, 7:56 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Riley, Washington | 49 min |
| Oct 2, 8:25 AM CDT | Areal Flood Advisory | TOP | Marshall | 95 min |
| Oct 2, 8:33 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 42 min |
| Oct 2, 8:50 AM CDT | Areal Flood Advisory | TOP | Douglas, Jefferson | 115 min |
| Oct 2, 9:09 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 40 min |
| Oct 2, 10:00 AM CDT | Special Weather Statement | TOP | Coffey | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.